... is night time best? Also any negative side effects? I tried lexapro but it didn't agree with me. Thanks for any help and suggestions. :)
Hi, aa! It really doesn't matter if you take it morning or night as long as you take it at the same time every day. But if you have any side effects the most common are nausea, headache, body aches, and drowsiness so it might make sense to take it at bedtime and sleep through any potential unpleasantness.
Keep in mind that any side effects are usually short lived, lasting a few days to a week or so. You won't probably feel any of the good effects for about four weeks and it takes six to eight weeks to get the full therapeutic levels.
Best wishes to you and please feel free to wriye with any questions or concerns. WCV
Hi, I've been on Cymbalta since May ( I also took it for a year or more several years ago) and I find it works best if I take it in the morning. I have a hard time sleeping if I take it at night. I didn't have many side effects with it when I started and still dont' but be careful if you need to go off of it, it can have some pretty bad withdrawal effects like sweating, aching, anxiety, nausea, and nightmares.
My suggestion is to not take take it at all! Go back to the Dr. and explain to them about all the side effects associated with this drug. It took me over a year to withdraw from this drug and you wouldn't believe the pain and problems. I am happy to say that other than still needing to lose the 30 pounds I gained on the drug I am doing much better.
Read some of the comments regarding the side effects this drug caused and the length of time to get off it and you may think again.
I wish I had !
Cymbalta may work great for some individuals but this medication did cause major issues for myself and my 85 yr old mother. I have never experienced hallucination until I started Cymbalta. I was on it for 4 months which during that time I experienced the following symthoms;
Hallucinations of snakes
feeling great all the time
I finally realized that I was hallucinating when my daughter broke down crying and begged me to go in my doctor. These hallucinations stopped 6 months after I stopped taking med and started back on my previous med. It really hurt my credibility as a sane individual with my grown up children. I can laugh about it now but it has taught me to never start a new med without first reading the side effects.
Hi i was on cymbalta a couple of years ago and i had no trouble on it. I think some people take this with other medicine and that can make all the difference in having a bad experience. I would take it and see for yourself. Don't put negative thoughts in your head. Good luck ane i hope it works for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2014 • 3 answers
Posted 9 Feb 2015 • 1 answer
Posted 15 Dec 2015 • 3 answers
Posted 20 Jul 2016 • 1 answer
Posted 9 Oct 2016 • 2 answers